Skip to content

Advertisement

  • Research Article
  • Open Access

Approximation common fixed point of asymptotically quasi-nonexpansive-type mappings by the finite steps iterative sequences

Fixed Point Theory and Applications20062006:70830

https://doi.org/10.1155/FPTA/2006/70830

  • Received: 26 December 2005
  • Accepted: 11 March 2006
  • Published:

Abstract

The purpose of this paper is to study sufficient and necessary conditions for finite-step iterative sequences with mean errors for a finite family of asymptotically quasi-nonexpansive and type mappings in Banach spaces to converge to a common fixed point. The results presented in this paper improve and extend the recent ones announced by Ghost-Debnath, Liu, Xu and Noor, Chang, Shahzad et al., Shahzad and Udomene, Chidume et al., and all the others.

Keywords

  • Banach Space
  • Differential Geometry
  • Computational Biology
  • Type Mapping
  • Common Fixed Point

[12345678910111213]

Authors’ Affiliations

(1)
Department of Mathematics, Chongqing Normal University, Chongqing, 400047, China
(2)
Department of Mathematics, Yibin University, Yibin, Sichuan, 644007, China

References

  1. Alber YaI, Chidume CE, Zegeye H: Approximating fixed points of total asymptotically nonexpansive mappings. Fixed Point Theory & Applications 2006, 2006: 20 pages.MathSciNetView ArticleMATHGoogle Scholar
  2. Chang S-S, Kim JK, Kang SM: Approximating fixed points of asymptotically quasi-nonexpansive type mappings by the Ishikawa iterative sequences with mixed errors. Dynamic Systems and Applications 2004,13(2):179–186.MathSciNetMATHGoogle Scholar
  3. Chang S-S, Lee HWJ, Cho YJ: On the convergence of finite steps iterative sequences for asymptotically nonexpansive mappings. Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis 2004,11(4):589–600.MathSciNetMATHGoogle Scholar
  4. Chidume CE, Zegeye H, Shahzad N: Convergence theorems for a common fixed point of a finite family of nonself nonexpansive mappings. Fixed Point Theory & Applications 2005,2005(2):233–241. 10.1155/FPTA.2005.233MathSciNetView ArticleMATHGoogle Scholar
  5. Ghosh MK, Debnath L: Convergence of Ishikawa iterates of quasi-nonexpansive mappings. Journal of Mathematical Analysis and Applications 1997,207(1):96–103. 10.1006/jmaa.1997.5268MathSciNetView ArticleMATHGoogle Scholar
  6. Liu QH: Iterative sequences for asymptotically quasi-nonexpansive mappings. Journal of Mathematical Analysis and Applications 2001,259(1):1–7. 10.1006/jmaa.2000.6980MathSciNetView ArticleMATHGoogle Scholar
  7. Liu QH: Iterative sequences for asymptotically quasi-nonexpansive mappings with error member. Journal of Mathematical Analysis and Applications 2001,259(1):18–24. 10.1006/jmaa.2000.7353MathSciNetView ArticleMATHGoogle Scholar
  8. Liu QH: Iteration sequences for asymptotically quasi-nonexpansive mapping with an error member of uniform convex Banach space. Journal of Mathematical Analysis and Applications 2002,266(2):468–471. 10.1006/jmaa.2001.7629MathSciNetView ArticleMATHGoogle Scholar
  9. Petryshyn WV, Williamson TE Jr.: Strong and weak convergence of the sequence of successive approximations for quasi-nonexpansive mappings. Journal of Mathematical Analysis and Applications 1973, 43: 459–497. 10.1016/0022-247X(73)90087-5MathSciNetView ArticleMATHGoogle Scholar
  10. Shahzad N, Udomene A: Approximating common fixed points of two asymptotically quasi-nonexpansive mappings in Banach spaces. Fixed Point Theory & Applications 2006, 2006: 10 pages.MathSciNetView ArticleMATHGoogle Scholar
  11. Tan K-K, Xu HK: Approximating fixed points of nonexpansive mappings by the Ishikawa iteration process. Journal of Mathematical Analysis and Applications 1993,178(2):301–308. 10.1006/jmaa.1993.1309MathSciNetView ArticleMATHGoogle Scholar
  12. Xu BL, Noor MA: Fixed-point iterations for asymptotically nonexpansive mappings in Banach spaces. Journal of Mathematical Analysis and Applications 2002,267(2):444–453. 10.1006/jmaa.2001.7649MathSciNetView ArticleMATHGoogle Scholar
  13. Zhou YY, Chang S-S: Convergence of implicit iteration process for a finite family of asymptotically nonexpansive mappings in Banach spaces. Numerical Functional Analysis and Optimization 2002,23(7–8):911–921. 10.1081/NFA-120016276MathSciNetView ArticleMATHGoogle Scholar

Copyright

Advertisement